# SDR NACA20110010

- Difficulty date: January 31, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP ON UNDERSIDE OF FRAME STA 794 STR 25R.  SPLICED IN NEW STRAP ON UNDERSIDE OF FRAME STA 794 STR 25R IAW BOEING 737 SRM 51-40-3 FIG 1.
